# SDR 98FDEA00550

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 727-22
- Aircraft serial: 18866
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE BS 380 HEAVY CORROSION ON FLOORBEAM AT LBL 34.  REMOVED CORROSION PER SRM 51-10-6.  CORROSION REMOVAL OUT OF LIMITS.  INSTALLED REPAIR PER AARD 53-10-07-2 PG 1 AND 2 FIG 3.
